# SDR VTZA96395

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6182 - TYS-IAD - DURING CRUISE, CONTINUED FLIGHT WITH ONE DISCREPANCY WHICH WAS RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED IN FLIGHT, ENGINE PARAMETERS NORMAL.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
